Alert archive / Alaska / Snow Advisories in 2008

Snow Advisory 7, NWS Anchorage, AK

January 27, 2008

NWS Anchorage, AK issued this snow advisory at Jan 27, 2008, 5:04 AM AKST. It took effect at Jan 27, 2008, 10:04 AM AKST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Jan 27, 2008, 5:04 AM AKST (14:04 UTC)
In effect from
Jan 27, 2008, 10:04 AM AKST
Expired
Jan 28, 2008, 4:00 PM AKST
In force
30 hr
Issued by
NWS Anchorage, AK

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWAK42 PAFC 271904
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
1004 AM AST SUN JAN 27 2008

AKZ155-280630-
/X.NEW.PAFC.SN.Y.0007.080127T1904Z-080128T1400Z/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
1004 AM AST SUN JAN 27 2008

...SNOW ADVISORY IN EFFECT UNTIL 5 AM AST MONDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM AST MONDAY. 

SNOW WILL CONTINUE TO FALL THROUGH TONIGHT WITH TOTAL
ACCUMULATIONS OF 7 TO 12 INCHES. EASTERLY WINDS WILL CONTRIBUTE TO
LOCAL AREAS OF BLOWING SNOW THIS AFTERNOON. THERE MAY BE A BRIEF
BREAK IN THE SNOW THIS AFTERNOON AFTER A STRONG FRONT PASSES...BUT
ANOTHER FRONT IS EXPECTED TO ENHANCE THE SNOW AGAIN BY MIDNIGHT.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

AKZ161-280630-
/X.NEW.PAFC.SN.Y.0007.080127T1904Z-080128T2100Z/
BRISTOL BAY-
INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK...
PILOT POINT
1004 AM AST SUN JAN 27 2008

...SNOW ADVISORY IN EFFECT UNTIL 12 PM AST MONDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM AST MONDAY. 

SNOW WILL SPREAD EAST TODAY AS A STRONG FRONT APPROACHES. SNOW
WILL BE HEAVIEST NORTH AND WEST OF DILLINGHAM TODAY. THE HEAVIER
SNOW WILL SHIFT NORTH AND EAST OVERNIGHT. STORM TOTAL SNOW
ACCUMULATIONS OF 8 TO 15 INCHES CAN BE EXPECTED. LOCALLY GUSTY
EAST WINDS WILL PRODUCE AREAS OF BLOWING SNOW THROUGH TONIGHT.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
4 follow-up statements
000 
WWAK42 PAFC 280109
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
409 PM AST SUN JAN 27 2008

AKZ151-281415-
/X.EXB.PAFC.SN.Y.0007.080128T0109Z-080129T0100Z/
KUSKOKWIM VALLEY-
INCLUDING THE CITIES OF...MCGRATH...ANIAK
409 PM AST SUN JAN 27 2008

...SNOW ADVISORY IN EFFECT UNTIL 4 PM AST MONDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM AST MONDAY. 

SNOW WILL FALL THROUGH MONDAY AFTERNOON WITH TOTAL ACCUMULATIONS
OF 7 TO 14INCHES. EASTERLY WINDS WILL CONTRIBUTE TO LOCAL AREAS
OF BLOWING SNOW THIS EVENING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

AKZ155-281400-
/X.CON.PAFC.SN.Y.0007.000000T0000Z-080128T1400Z/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
409 PM AST SUN JAN 27 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM AST MONDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM AST MONDAY. 

SNOW WILL CONTINUE TO FALL THROUGH TONIGHT WITH AN ADDITIONAL 4 TO
8 INCHES.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

AKZ161-281415-
/X.CON.PAFC.SN.Y.0007.000000T0000Z-080128T2100Z/
BRISTOL BAY-
INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK...
PILOT POINT
409 PM AST SUN JAN 27 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST MONDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST MONDAY. 

SNOW WILL CONTINUE THROUGH MONDAY MORNING. THE HEAVIEST SNOW WILL
FALL NORTH AND EAST OF DILLINGHAM. ADDITIONAL SNOW ACCUMULATIONS
OF 4 TO 14 INCHES CAN BE EXPECTED BY MIDDAY MONDAY. LOCALLY GUSTY EAST
WINDS WILL PRODUCE AREAS OF BLOWING SNOW REDUCING VISIBILITIES TO
ONE HALF MILE AT TIMES THIS EVENING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWAK42 PAFC 281413
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
513 AM AST MON JAN 28 2008

AKZ155-281515-
/X.EXP.PAFC.SN.Y.0007.000000T0000Z-080128T1400Z/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
513 AM AST MON JAN 28 2008

...SNOW ADVISORY HAS EXPIRED...

THE SNOW ADVISORY IS NO LONGER IN EFFECT. 

SNOW SHOWERS WILL CONTINUE THROUGH THE DAY WITH UP TO AN
ADDITIONAL 2 INCHES OF SNOW ACCUMULATION.

$$

AKZ161-282100-
/X.CON.PAFC.SN.Y.0007.000000T0000Z-080128T2100Z/
BRISTOL BAY-
INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK...
PILOT POINT
513 AM AST MON JAN 28 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY. 

SNOW WILL CONTINUE THROUGH THIS MORNING. THE HEAVIEST SNOW WILL
FALL NORTH AND EAST OF KING SALMON. ADDITIONAL SNOW ACCUMULATIONS
OF 1 TO 4 INCHES CAN BE EXPECTED BY MIDDAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

AKZ151-290100-
/X.CON.PAFC.SN.Y.0007.000000T0000Z-080129T0100Z/
KUSKOKWIM VALLEY-
INCLUDING THE CITIES OF...MCGRATH...ANIAK
513 AM AST MON JAN 28 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM AST THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM AST THIS AFTERNOON. 

SNOW WILL FALL THROUGH THIS AFTERNOON WITH AN ADDITIONAL 2 TO 5
INCHES BRINGING A STORM TOTAL ACCUMULATION OF 4 TO 8 INCHES. SNOW
SHOWERS WILL CONTINUE THIS EVENING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

AKZ181-290130-
/X.NEW.PAFC.BZ.A.0008.080129T1800Z-080130T1500Z/
ALASKA PENINSULA-
INCLUDING THE CITIES OF...COLD BAY...SAND POINT
513 AM AST MON JAN 28 2008

...BLIZZARD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD
WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH LATE
TUESDAY NIGHT. 

A NORTH PACIFIC LOW WILL APPROACH THE ALASKA PENINSULA LATE MONDAY
NIGHT. WINDS SPEEDS OF UP TO 30 TO 45 MPH WITH SNOW CAN BE
EXPECTED REDUCING VISIBILITIES TO 1/4 MILE OR LESS POSSIBLY
THROUGHOUT THE DAY ON TUESDAY.

A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR
BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES.
THIS CAN LEAD TO WHITE-OUT CONDITIONS AND MAKE TRAVEL VERY
DANGEROUS.

$$
000 
WWAK42 PAFC 282103
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
1203 PM AST MON JAN 28 2008

AKZ161-282215-
/X.EXP.PAFC.SN.Y.0007.000000T0000Z-080128T2100Z/
BRISTOL BAY-
INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK...
PILOT POINT
1203 PM AST MON JAN 28 2008

...SNOW ADVISORY WILL EXPIRE AT NOON AST TODAY...

THE SNOW ADVISORY WILL EXPIRE AT NOON AST TODAY. 

SNOW ACROSS INTERIOR BRISTOL BAY HAS LIGHTENED UP SO THE ADVISORY
WILL BE ALLOWED TO EXPIRE AT NOON. SNOW SHOWERS WILL CONTINUE
THROUGH TONIGHT WITH MINOR ACCUMULATION.

$$

AKZ151-290100-
/X.CON.PAFC.SN.Y.0007.000000T0000Z-080129T0100Z/
KUSKOKWIM VALLEY-
INCLUDING THE CITIES OF...MCGRATH...ANIAK
1203 PM AST MON JAN 28 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM AST THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM AST THIS AFTERNOON. 

SNOW WILL FALL THROUGH THIS AFTERNOON WITH AN ADDITIONAL 2 TO
5 INCHES BRINGING A STORM TOTAL ACCUMULATION OF 4 TO 8 INCHES.
SNOW SHOWERS WILL CONTINUE THIS EVENING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

AKZ185-290915-
/X.EXB.PAFC.BZ.A.0008.080129T1500Z-080130T1200Z/
EASTERN ALEUTIANS-
INCLUDING THE CITIES OF...UNALASKA...NIKOLSKI
1203 PM AST MON JAN 28 2008

...BLIZZARD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD
WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH LATE
TUESDAY NIGHT. 

A NORTH PACIFIC LOW WILL APPROACH THE EASTERN ALEUTIANS LATE TONIGHT
AND THEN PASS TO THE SOUTH ON TUESDAY. EAST WINDS OF 35 TO 50 MPH
WILL DEVELOP IN THE EARLY MORNING HOURS ON TUESDAY AND THEN SHIFT
TO THE NORTH TUESDAY AFTERNOON. THE COMBINATION OF THESE STRONG
WINDS WITH SNOWFALL MAY PRODUCE BLIZZARD CONDITIONS TUESDAY
MORNING THROUGH TUESDAY NIGHT.

A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR
BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES.
THIS CAN LEAD TO WHITE-OUT CONDITIONS AND MAKE TRAVEL VERY
DANGEROUS.

$$

AKZ181-290915-
/X.CON.PAFC.BZ.A.0008.080129T1800Z-080130T1500Z/
ALASKA PENINSULA-
INCLUDING THE CITIES OF...COLD BAY...SAND POINT
1203 PM AST MON JAN 28 2008

...BLIZZARD WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
LATE TUESDAY NIGHT...

A BLIZZARD WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
LATE TUESDAY NIGHT. 

A NORTH PACIFIC LOW WILL APPROACH THE ALASKA PENINSULA TUESDAY
MORNING AND THEN PASS TO THE SOUTH TUESDAY NIGHT. EAST WINDS OF 30
TO 50 MPH WILL DEVELOP BY LATE TUESDAY MORNING AND SHIFT TO THE
NORTH BY EVENING. THE COMBINATION OF STRONG WINDS AND SNOW MAY
RESULT IN BLIZZARD CONDITIONS LATE TUESDAY MORNING THROUGH TUESDAY 
NIGHT.

A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR
BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES.
THIS CAN LEAD TO WHITE-OUT CONDITIONS AND MAKE TRAVEL VERY
DANGEROUS.

$$
000 
WWAK42 PAFC 290055
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
355 PM AST MON JAN 28 2008

AKZ151-290200-
/X.EXP.PAFC.SN.Y.0007.000000T0000Z-080129T0100Z/
KUSKOKWIM VALLEY-
INCLUDING THE CITIES OF...MCGRATH...ANIAK
355 PM AST MON JAN 28 2008

...SNOW ADVISORY WILL EXPIRE AT 4 PM AST THIS AFTERNOON...

THE SNOW ADVISORY WILL EXPIRE AT 4 PM AST THIS AFTERNOON. 

OCCASIONAL LIGHT SNOW WILL CONTINUE OVERNIGHT WITH ADDITIONAL
ACCUMULATIONS OF 2 INCHES OR LESS.

$$

AKZ181-291515-
/X.CON.PAFC.BZ.A.0008.080129T1800Z-080130T1500Z/
ALASKA PENINSULA-
INCLUDING THE CITIES OF...COLD BAY...SAND POINT
355 PM AST MON JAN 28 2008

...BLIZZARD WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
LATE TUESDAY NIGHT...

A BLIZZARD WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
LATE TUESDAY NIGHT. 

A NORTH PACIFIC LOW WILL APPROACH THE ALASKA PENINSULA TUESDAY
MORNING AND THEN PASS TO THE SOUTH TUESDAY NIGHT. EAST WINDS OF
30 TO 50 MPH WILL DEVELOP BY LATE TUESDAY MORNING AND SHIFT TO
THE NORTH BY EVENING. THE COMBINATION OF STRONG WINDS AND SNOW
MAY RESULT IN BLIZZARD CONDITIONS LATE TUESDAY MORNING THROUGH
TUESDAY NIGHT.

A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR
BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES.
THIS CAN LEAD TO WHITE-OUT CONDITIONS AND MAKE TRAVEL VERY
DANGEROUS.

$$

AKZ185-291515-
/X.CON.PAFC.BZ.A.0008.080129T1500Z-080130T1200Z/
EASTERN ALEUTIANS-
INCLUDING THE CITIES OF...UNALASKA...NIKOLSKI
355 PM AST MON JAN 28 2008

...BLIZZARD WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
LATE TUESDAY NIGHT...

A BLIZZARD WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
LATE TUESDAY NIGHT. 

A NORTH PACIFIC LOW WILL APPROACH THE EASTERN ALEUTIANS LATE
TONIGHT AND THEN PASS TO THE SOUTH ON TUESDAY. EAST WINDS OF
35 TO 50 MPH WILL DEVELOP IN THE EARLY MORNING HOURS ON TUESDAY
AND THEN SHIFT TO THE NORTH TUESDAY AFTERNOON. THE COMBINATION OF
THESE STRONG WINDS WITH SNOWFALL MAY PRODUCE BLIZZARD CONDITIONS
TUESDAY MORNING THROUGH TUESDAY NIGHT.

A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR
BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES.
THIS CAN LEAD TO WHITE-OUT CONDITIONS AND MAKE TRAVEL VERY
DANGEROUS.

$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Anchorage, AK wrote its last area forecast discussion before this snow advisory went out at Jan 27, 12:10 AM AKST, 4 hours 54 minutes earlier.

Area forecast discussion, Jan 27, 12:10 AM AKST, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
510 AM AST SUN JAN 27 2008

.ANALYSIS AND UPPER LEVELS...
UPPER RIDGE AXIS OVER WESTERN MAINLAND ALASKA IN BETWEEN A LARGE LOW
OVER THE WESTERN BERING AND A DEEP TROUGH OVER SOUTHEASTERN ALASKA.
THE LARGE SURFACE LOW OVER THE WESTERN BERING HAS PUSHED ITS WARM
FRONT OVER WESTERN MAINLAND ALASKA AND THE ALASKA PENINSULA AND
EDGING THE SOUTHERN END OF KODIAK ISLAND. PRECIPITATION REMAINS SNOW
OVER THE MAINLAND AND RAIN CONTINUES TO FALL OVER THE AKPEN...BERING
AND ALEUTIANS. SOUTHCENTRAL IS CLEAR UNDER A SURFACE HIGH WHERE
TEMPERATURES DIPPED BELOW -30 DEGREES OVERNIGHT IN THE COPPER RIVER
BASIN AND IN THE SUSITNA VALLEY. THE CIRRUS SHIELD FROM THE BERING
FRONT IS BEGINNING TO PROVIDE SHADE FROM THE RADIATIVE COOLING CLEAR
SKIES.

.MODEL DISCUSSION...
MODELS INITIALIZED PRETTY WELL TONIGHT EXCEPT NAM WAS SLIGHTLY BEHIND
WITH THE BERING FRONT POSITION WHEN COMPARED WITH SATELLITE IMAGES.
AFTER ABOUT 48 HOURS THE MODELS DIVERGE IN BOTH DOMAINS...WITH THE
LOW FORMING ALONG THE FRONT IN THE GULF AND WITH THE NORTH PACIFIC
LOW MOVING EAST BELOW THE ALEUTIANS. SEEMED THAT THE ECMWF HAD THE
BEST SOLUTION TO BOTH LOWS WHEREAS THE GFS WAS VERY INCONSISTENT IN
STRENGTH AND POSITION IN ITS OWN RUN TO RUN CONSISTENCY AND THE
OUTLIER OF THE REST OF THE MODELS.

.SHORT TERM FORECAST...
SOUTH AND EAST OF THE ALASKA RANGE...THE STRONG GUSTY WINDS OF THE
PAST TWO DAYS HAVE DIMINISHED SIGNIFICANTLY AS A SURFACE RIDGE MOVES
IN TO PUSH A STRONG PRESSURE GRADIENT TO THE EAST. HOWEVER WARNING
LEVEL WINDS WILL CONTINUE THROUGH THE COPPER RIVER DELTA THIS MORNING
AS COLD AIR CONTINUES TO FUNNEL DOWN AND THE TIGHT PRESSURE GRADIENT
REMAINS NEARBY. THE FRONT WILL BRING SNOW TO KODIAK ISLAND TODAY AND
REACH THE NORTH GULF COAST TONIGHT. PRECIPITATION WILL HAVE ITS
TYPICAL DOWNSLOPE PATTERN WITH MOST PRECIP FALLING OVER THE EASTERN
KENAI PENINSULA...PRINCE WILLIAM SOUND AND UP ALONG WESTERN SUSITNA
VALLEY...LITTLE TO NO AMOUNTS ELSEWHERE. A LOW WILL FORM ALONG THE
FRONT IN THE GULF THEN UPPER LEVEL ENERGY WILL PULL IT QUICKLY AWAY
TO THE SOUTHEAST WEAKENING THE FRONT TO DISSIPATE BY TUESDAY. SLIGHT
RIDGING WILL PUSH IN BEHIND THIS.

WESTERN ALASKA...BLIZZARD WARNINGS FOR THE KUSKOKWIM DELTA AND
WESTERN CAPES EXPIRED THIS MORNING AS WINDS ARE DECREASING AND
VISIBILITIES ARE IMPROVING. HOWEVER STILL EXPECT SOME AREAS OF
REDUCED VISIBILITIES IN THE FRONTAL BAND AS IT MOVES THROUGH TODAY.
SNOW WILL CONTINUE TO SPREAD EAST INTO THE KUSKOKWIM VALLEY TODAY TO
STAY OVER THE AREA UNTIL THE FRONT DISSIPATES TUESDAY.

BERING AND ALEUTIANS...THE LARGE SURFACE LOW WILL SLOWLY MOVE NORTH
LEAVING MAINLY WESTERLY FLOW OVER THE ENTIRE BERING THROUGH MONDAY.
SEVERAL SHORTWAVES WILL ROTATE AROUND AND COLDER AIR WILL DROP AROUND
THE BACKSIDE OF THE LOW. THIS WILL HELP PRECIPITATION TO CHANGE TO
SNOW ACROSS THE BERING MAINLY IN THE FORM OF SHOWERS EXCEPT UNDER THE
FEW STRONGER BRIEF SHORTWAVES.

.LONG TERM FORECAST...
A NORTH PACIFIC LOW WILL MAKE ITS WAY TOWARD THE CENTRAL ALEUTIANS
TUESDAY HOWEVER THE MODELS ARE STILL HAVING TROUBLE WITH THIS FEATURE
SO THE DETAILS ARE UNKNOWN AT THIS POINT EXCEPT THAT ITS MAKING ITS
WAY INTO THE SOUTHERN GULF BY THURSDAY.  ALSO IN STORE IS ANOTHER
LARGE LOW TO APPROACH THE WESTERN ALEUTIANS BY THURSDAY WITH A RIDGE
TO BUILD OVER THE EASTERN BERING AND WESTERN MAINLAND.

.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...HIGH WIND WARNING 135
MARINE...GALE 120 130 132 150 155 165 170 172 175 176 179 185
         HEAVY FREEZING SPRAY 120 130 140 141
FIRE WEATHER...NONE

LR JAN 08

The office that day

Everything else NWS Anchorage, AK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 26, 11:00 PM AKSTBrisk Wind AdvisoryAFC48 hr
Jan 26, 11:00 PM AKSTSmall Craft AdvisoryAFC24 hr
Jan 26, 11:00 PM AKSTHeavy Freezing Spray WarningAFC24 hr
Jan 27, 10:10 AM AKSTGale WarningAFC48 hr
Jan 27, 11:17 AM AKSTSnow AdvisoryAFC10 hr

Nearby

Snow Advisories in Alaska, 2008Every snow advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.